# SDR SWIA200312449

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 10,996 hours, 16,408 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8407
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 7,416 hours, 11,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED IN FLIGHT (F/O SIDE) WITH RED E AND AP LIGHTS ON AP PANEL.  REMOVED AND REPLACED ELEVATOR SERVO IAW EMB MM 22-10-05.  OPS CHECK GOOD.
